# SDR SWAA2024050783320

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 50,763 hours, 26,501 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ERRATIC FUEL CONSUMPTION WITH ENGINE NUMBER TWO FUEL IMBALANCE OF 1000LBS IN 17 MINUTES ON CLIMB OUT AFTER BALANCING FUEL QUANTITY IN NUMBER TWO TANK WAS PLUS OR MINUS 60 POUNDS<[01] INSPECTED MOTORS FOR FUEL LEAKS NO DEFECTS FOUND PER AMM 71-71-00 PERFORMED FUEL QUANT TO DRIP VERIFICATION BOTH TANKS ARE WANTING 100 LBS @ 7000LBS GOOD PER AMM 28-41-00 FUEL IMBALANCE DID NOT EXCEED 1000LBS PERFORMED FUEL CRPSSFEED FUNCT CK OPS CKS GD PER AMM 28-22-00
